Über einen Satz von L. E. Dickson. II.

H.-J. Kanold

Mathematische Annalen (1956/57)

  • Volume: 132, page 246-255
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kanold, H.-J.. "Über einen Satz von L. E. Dickson. II.." Mathematische Annalen 132 (1956/57): 246-255. <http://eudml.org/doc/160517>.

author = {Kanold, H.-J.},
journal = {Mathematische Annalen},
keywords = {number theory},
language = {ger},
pages = {246-255},
title = {Über einen Satz von L. E. Dickson. II.},
url = {http://eudml.org/doc/160517},
volume = {132},
year = {1956/57},

AU - Kanold, H.-J.
TI - Über einen Satz von L. E. Dickson. II.
JO - Mathematische Annalen
PY - 1956/57
VL - 132
SP - 246
EP - 255
LA - ger
KW - number theory
UR - http://eudml.org/doc/160517
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.